MAUDE Adverse Event Report: MICROVENTION, INC. HEADWAY DUO MICROCATHETER; DIAGNOSTIC INTRAVASCULAR CATHETER

MICROVENTION, INC. HEADWAY DUO MICROCATHETER; DIAGNOSTIC INTRAVASCULAR CATHETER
Model Number MC162156S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation.The root cause cannot be determined.The instructions for use (ifu) identifies vessel dissection as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during treatment of an aneurysm in a tortuous right posterior inferior cerebellar artery (pica), a possible vessel dissection was identified.There was no reported additional intervention or clinical sequela.

Brand Name
HEADWAY DUO MICROCATHETER
Common Device Name
DIAGNOSTIC INTRAVASCULAR CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key9729982
Report Number2032493-2020-00037
Device Sequence Number13988244
Product Code DQO
UDI-Device Identifier00810170014345
UDI-Public(01)00810170014345(11)190611(17)220531(10)19061111Q
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120917
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date05/31/2022
Device Model NumberMC162156S
Device Catalogue NumberMC162156S
Device Lot Number19061111Q
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR